Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Headache, nausea, pain in abdominal area, breathing difficulties. Tubal ligation done. Treatment for symptoms?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I'm having headaches, I had nausea for a few days, right side pains in the abdominal area, shortness of breath.I am always tired. I do have my tubes tied, so I doubt it is pregnancy.
Posted Tue, 10 Feb 2015 in General Health
Follow-up: Headache, nausea, pain in abdominal area, breathing difficulties. Tubal ligation done. Treatment for symptoms? 1 minute later
What do you think it could be?
Answered by Dr. Jasvinder Singh 21 minutes later
Thanks for posting your query.

From the symptoms it can be a number of causes which may be causing such symptoms.

First of all, even though your tubes are tied but pregnancy should be ruled out. Tubal ligation is not 100%fullproof for prevention of pregnancy and sometimes pregnancy may occur which may be ectopic in nature. You can do a urine for pregnancy test or get a serum HCG test done which is more specific than a urine test.

If pregnancy is ruled out then gastrointestinal causes of right sided abdominal pain like inflammatory bowel disease, bowel obstruction, ovarian cysts, kidney causes and pelvic inflammatory disease,irritable bowel syndrome , kidney obstruction or pyelonephritis, psoas abscess and volvolus (twisting of the sigmoid part of the large bowel on itself) should be ruled out.

Investigations like ultrasound abdomen, CT abdomen and colonoscopy are required to confirm a diagnosis for which you should consult a physician.
Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us.

Please accept my answer in case you have no follow up query.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor